MathSciNet Relay Station
MathSciNet bibliographic data
MR2373322 (2008m:16034) 16G20 (16G70 18E10 18E30)
van Roosmalen, Adam-Christiaan Classification of abelian hereditary directed categories satisfying Serre duality. Trans. Amer. Math. Soc. 360 (2008), no. 5, 2467–2503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement